Monatshefte für Mathematik

, Volume 190, Issue 4, pp 789–791 | Cite as

Book reviews


Stanić, Z.:Regular Graphs A Spectral Approach (Series in Discrete Mathematics and Applications 4). IX, 236 pp., Walter de Gruyter, Berlin Boston, 2017. EUR 90,00.

The book is devoted to the study of spectral properties of regular graphs. Apart from the Introduction (Chapter 1) it contains five other chapters. Chapter 2 discusses various basic properties of the spectrum while Chapter 3 focuses on different types of regular graphs. Chapter 4 treats the problem to determine regular graphs which satisfy some (spectral) constraints (for example, given by a bound on the least or the second largest eigenvalue). Chaper 5 deals with expanders: different approaches to their construction and discussion of applications. The final Chapter 6 is concerned with the distance matrix of a regular graph. Altogether, the monograph provides a concise and self-contained treatment of the spectral theory of regular graphs containing interesting examples as well as exercises and a long list of references.



Copyright information

© Springer-Verlag GmbH Austria, part of Springer Nature 2019

Personalised recommendations